Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of lesuride?

what are the side effects of tablet lesuride prescribed by my doctor daily before lunch and dinner . i had problem of acidity after my gall bladder be stone operation in 1987. the problem was acute on 25th -28th jan 2013. i consulted doctor. he did endoscopy . in the report of endoscopy the problem is of oesophagus. in the lower portion 4-5 cm. inflammation, congested with multiple erosions and ge junction is incompetent. doctor prescribed nexpro-40 in empty stomach daily inthe morning, lesuride daily before lunch and dinner, one farbion daily and sparcid syrup daily after lunch and dinner. i want to know the side effects of these medicines. is my problem is serious. i asked the doctor if i do not take proper medicine of my problem then the chances of oesophagus cancer is there then doctor said Yes . my mother passed away due to cancer of oesophagus. Please solve my curiosity
Tue, 2 Jul 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Medical Topics
Rheumatologist 's  Response
Dear madam,

Thank you for posting your query on HCM.

well Lisuride has got many side effects namely

Decreased appetite Psychiatric Disorders Hallucination,anxiety Confusion,nightmares, insomnia Paranoid reactions, disorientation,hypersexuality, increased libido, pathological
gambling ,Dyskinesia, somnolence, vertigo, headache,Orthostatic
hypotension, cold extremities,Nausea, dry mouth, obstipation , vomiting etc.

Well GERD leading to CA oesophagus is a likely possibilty but you should stay in touch with a gastroenterologist for that.

If you have any further queries feel free to ask .

hope it answers your query.



Take care .

Dr. Shruti
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello sir , my grand mother ,a 72 year old has DM,Asthama, IHD, HTN and has dyspepsia..I HAVE CONSULT gastro enterologist last with he has done...

Recent questions on  Hypotension

doctor1 MD

Respected madam, I am an anaesthesiologist working in a sudivision hospital . Recently i had a pt of hypothyroidism going for cs. her starting BP...

doctor1 MD

Hi my dad has had prostrate cancer and received radium treatment which finished December 2012 In May 2013 he had a triple heart by-pass, 9 months...

doctor1 MD

Hello, My 87-year-old father s blood pressure this morning is 73 over 45. He takes Valsartan everyday but I did not give it to him today as I...

doctor1 MD

Sorry--was looking at other areas of this website for answers to my question---my 90 year old dad, relatively healthy till past few months with low...

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have...

doctor1 MD

I have copd . My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril . Should I be...

doctor1 MD

I may a rash from Epsom salt. I used it for my sore knee. The rash is all over my body. I have felt nausea in the stomach and weakness.